Article Text

PDF

Oesophageal tuberculosis mimicking a tumour during treatment for nodal tuberculosis.
  1. U Kaur,
  2. S Katariya,
  3. S R Bhusnurmath,
  4. P Bambery,
  5. J B Dilawari
  1. Department of Experimental Medicine, Postgraduate Institute of Medical Education and Research, Chandigarh, India.

    Abstract

    A patient with cervical lymph node tuberculosis developed a tubercular ulcer in the oesophagus eight weeks after starting treatment. This was probably due to a drug related hypersensitivity reaction in an adjacent mediastinal lymph node and subsided with continued treatment.

    Statistics from Altmetric.com

    Request permissions

    If you wish to reuse any or all of this article please use the link below which will take you to the Copyright Clearance Center’s RightsLink service. You will be able to get a quick price and instant permission to reuse the content in many different ways.